MathSciNet Relay Station
MathSciNet bibliographic data
MR414429 (54 #2531) 05C99
Bondy, J. A.; Chvátal, V. A method in graph theory. Discrete Math. 15 (1976), no. 2, 111–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement